MathSciNet Relay Station
MathSciNet bibliographic data
MR246312 57.20
Bredon, Glen E.; Wood, John W. Non-orientable surfaces in orientable $3$-manifolds. Invent. Math. 7 1969 83–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement